Journal of
Internet and Information Systems

  • Abbreviation: J. Internet Inf. Syst.
  • Language: English
  • ISSN: 2141-6478
  • DOI: 10.5897/JIIS
  • Start Year: 2010
  • Published Articles: 21

Full Length Research Paper

The information management practices of Bahirdar University

GEDIFEW MatebTafere
  • GEDIFEW MatebTafere
  • Bahir Dar University, Ethiopia.
  • Google Scholar
GEDIFEW MatebTafere
  • GEDIFEW MatebTafere
  • Bahir Dar University, Ethiopia
  • Google Scholar


  •  Accepted: 18 February 2014
  •  Published: 28 February 2014

How to cite this article

APA /
Gedifew, M. T. (2014). The information management practices of Bahirdar University. Journal of Internet and Information Systems, 4(1), 1-11.
Chicago /
GEDIFEW MatebTafere. "The information management practices of Bahirdar University." Journal of Internet and Information Systems 4, no. 1 (2014): 1-11.
MLA /
GEDIFEW MatebTafere. "The information management practices of Bahirdar University." Journal of Internet and Information Systems 4.1 (2014): 1-11.